# SDR AALA202406031766

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 63,430 hours, 26,046 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB OUT AT APPROXIMATELY 17000 FEET RIGHT FUEL IMBALANCE WAS NOTICED AND RAPIDLY DECREASING; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
